Open Access
Editorial: Scientific Endeavors of A.M. Mathai: An Appraisal on the Occasion of his Eightieth Birthday, 28 April 2015
by  and
Axioms 2015, 4(3), 213-234; doi:10.3390/axioms4030213 (registering DOI) - published 3 July 2015
Show/Hide Abstract
Open Access
Article: On T-Characterized Subgroups of Compact Abelian Groups
by
Axioms 2015, 4(2), 194-212; doi:10.3390/axioms4020194 - published 19 June 2015
Show/Hide Abstract
Open Access
Article: Generalized Yang–Baxter Operators for Dieudonné Modules
by
Axioms 2015, 4(2), 177-193; doi:10.3390/axioms4020177 - published 8 May 2015
Show/Hide Abstract
Open Access
Article: Diffeomorphism Spline
by ,  and
Axioms 2015, 4(2), 156-176; doi:10.3390/axioms4020156 - published 10 April 2015
Show/Hide Abstract
Open Access
Article: Convergence Aspects for Generalizations of q-Hypergeometric Functions
by
Axioms 2015, 4(2), 134-155; doi:10.3390/axioms4020134 - published 8 April 2015
Show/Hide Abstract
Open Access
Article: Computational Solutions of Distributed Order Reaction-Diffusion Systems Associated with Riemann-Liouville Derivatives
by ,  and
Axioms 2015, 4(2), 120-133; doi:10.3390/axioms4020120 - published 2 April 2015
Show/Hide Abstract
More Articles »
Latest articles - RSS Feed